# SDR CA190819001

- Difficulty date: August 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 406300DASH05DASH
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSEWHEEL STEERING CAUTION LIGHT ILLUMINATED DURING CLIMB. NO EMERGENCY DECLARED AND ALTERNATE EXTENSION WAS NOT USED. MAINTENANCE CHECKED RVDT & REPLACED THE SCU. THE NEXT DAY THE FLT CREW REPORTED THE NOSE WHEEL STEERING WAS TURNING TO THE RIGHT DURING TAXI. MAINTENANCE CLEANED ELECTRICAL CONNECTOR OF RVDT #1 AND #2 AND RIGGED IT. OPERATIONAL TEST OF NWS SATISFACTORY. (TC# 20190819001)
